# SDR SWAA2022032956873

- Difficulty date: September 13, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 40,679 hours, 23,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'CORROSION' FWD CARGO COMPARTMENT SIDE PLATE UPPER SURFACE MULTIPLE SPOTS WITH CORROSION AT S-25L FROM STA 500 THRU 500D / REMOVED CORROSION IN AREA SIDE PLATE ; FOUND OUT LIMITS IAW B-737 SRM 51-10-02-0G-0 AND SRM 53-00-53-1A-2 . REMOVED AND REPLACED SIDE PLATE DAMAGED AT FWD CARGO STA 500 TO 500D S-25L IAW B737 SRM 53-00-53-2R-5 FIG 202 .
